Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 859696, 6 pages
Research Article

A Korovkin Type Approximation Theorem and Its Applications

Department of Mathematics and Computer Application, College of Sciences, University of Al-Muthanna, Samawa, Iraq

Received 28 January 2014; Accepted 20 March 2014; Published 17 April 2014

Academic Editor: Ivanka Stamova

Copyright © 2014 Malik Saad Al-Muhja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Duman, “Statistical approximation for periodic functions,” Demonstratio Mathematica, vol. 36, no. 4, pp. 873–878, 2003. View at Google Scholar · View at MathSciNet
  2. C. Radu, “A-summability and approximation of continuous periodic functions,” Studia Universitatis, Babeş-Bolyai: Mathematica, vol. 52, no. 4, pp. 155–161, 2007. View at Google Scholar · View at MathSciNet
  3. G. A. Dzyubenko and J. Gilewicz, “Copositive approximation of periodic functions,” Acta Mathematica Hungarica, vol. 120, no. 4, pp. 301–314, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Ditzian and V. Totik, Moduli of Smoothness, Springer, Berlin, Germany, 1987. View at MathSciNet
  5. K. Kopotun, “On copositive approximation by algebraic polynomials,” Analysis Mathematica, vol. 21, no. 4, pp. 269–283, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. A. Shevchuk, Approximation by Polynomials and Traces of the Functions Continuous on an Interval, Naukova Dumka, Kiev, Ukraine, 1992 (Russian).
  7. P. P. Korovkin, Linear Operators and Approximation Theory, Gordon and Breach, Delhi, India, 1960. View at MathSciNet
  8. R. J. Serfling, Approximation Theorems of Mathematical Statistics, John Wiley & Sons, 1980. View at MathSciNet
  9. I. Sakaoğlu and M. Ünver, “Statistical approximation for multivariable integrable functions,” Miskolc Mathematical Notes, vol. 13, no. 2, pp. 485–491, 2012. View at Google Scholar · View at MathSciNet
  10. W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, 3rd edition, 1976. View at MathSciNet
  11. R. G. Bartle, The Elements of Real Analysis, John Wiley & Sons, 3rd edition, 1976. View at MathSciNet